# SDR DALA2024041204360

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER BTW PAN AND FUSELAGE SKIN AT AFT CARGO COMPARTMENT LOWER DOOR JAMB. SUMMARY OF NRC 0273: CORROSION LEVEL 2. INTERNAL PRODUCTION DOUBLER BTW PAN AND FUSELAGE SKIN AT AFT CARGO COMPARTMENT LOWER DOOR JAMB WAS REPAIRED PER PRI 616616-14 REV 2 AND ER/A 616616-14 REV ORIG SECTION I. SEC II ACCOMPLISH A REPETITIVE GENERAL VISUAL INSPECTION WITHIN EVERY 8,000 CYCLES AFTER SECTION I ACCOMPLISHMENT. UNDER LOGPAGE # 0283249. ASSOCIATED ER/A 14-616616 ADDED FOR AC 9542. (LP #0288688)
